UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 10 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method  
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:8/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral  
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
Authors:  Vong S.;  Lyu P.;  Wang Z.
Favorite  |  View/Download:3/0  |  Submit date:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient  
A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 5,Page: 970-979
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:1/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Finite Difference Scheme  Fractional Diffusion-wave Equation  Weighted And Shifted Grünwald Difference Operator  
A compact ADI scheme for the two dimensional time fractional diffusion-wave equation in polar coordinates Journal article
Numerical Methods for Partial Differential Equations, 2015,Volume: 31,Issue: 5,Page: 1692-1712
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Alternating Direction Implicit Method  Compact Difference Scheme  Energy Method  Polar Coordinates  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:3/0  |  Submit date:2018/12/24
Riemann-Liouville derivative  Second order finite difference scheme  Space fractional diffusion equation  Unconditionally stable  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
International Journal of Computer Mathematics, 2014,Volume: 91,Issue: 10,Page: 2232
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite  |  View/Download:4/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix  
Compact difference schemes for the modified anomalous fractional sub-diffusion equation and the fractional diffusion-wave equation Journal article
Journal of Computational Physics, 2014,Volume: 277,Page: 1
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:3/0  |  Submit date:2018/10/30
Compact Difference Scheme  Fractional Diffusion-wave Equation  Modified Anomalous Fractional Sub-diffusion Equation  Weighted And Shifted Grünwald Difference Operator  
A high-order exponential ADI scheme for two dimensional time fractional convection-diffusion equations Journal article
Computers and Mathematics with Applications, 2014,Volume: 68,Issue: 3,Page: 185-196
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Alternating Direction Implicit (Adi) Method  Convergence  High Order Compact Exponential Difference Scheme  Two Dimensional Fractional Convection-diffusion Equation